Dr. Sachin S. Wani

Faculty Name: Dr. Sachin Subhash Wani
Faculty of Applied Mathematics Department
Email: swani@mes.ac.in

Education

  • Ph.D. 2014: Shivaji University Kolhapur in Mathematics
  • M.Sc. 2003: M.Sc. North Maharashtra University in Computational Mathematics
  • B.Sc. 2001: North Maharashtra University in Mathematics

Research and Consultancy

  • Numerical Methods for One Dimensional Non Linear Burgers Equation, Finite Difference Methods, Numerical Analysis

Courses

Applied Mathematics I, Applied Mathematics II and Applied Mathematics IV, Numerical Methods, Discrete Structure, Differential Equation and Graph Theory

Important Publications

  1. Sachin S. Wani, Sarita H. Thakar, “Crank-Nicolson type method for Burgers equation” International journal of Applied Physics and Mathematics, Vol. 3, No. 5 (2013) 324-328
    (http://www.ijapm.org/show-40-346-1.html), (DOI: 10.7763/IJAPM.2013.V3.230)
  2. Sachin S. Wani, Sarita H. Thakar, “Stability analysis of Mixed Euler Method for one dimensional non linear Burgers equation”, Bulletin of Kerala Mathematical Association, Vol. 5 (2009) 18-31
  3. Sachin S. Wani, Sarita H. Thakar, “Linear Method for two dimensional Burgers equation”, International Journal of Ultra Scientist of physical sciences, Vol. 25, No. 1 (2013) 156-168
    (http://www.ultrascientist.org/paper/277/linear-method-for-two-dimensional-burgers-equation)

Awards and Recognitions

  • National Eligibility Test (NET) for Lecturer conducted On behalf of UGC by CSIR New Delhi secured 67th rank in 2011
  • Best Mathematical Model award in 2011 in the workshop on Mathematical Modeling at IIT MADRAS
  • In M.Sc. Comp. Mathematics examination conducted by N.M.U. Jalgaon 3rd rank in University Merit List in 2003
  • Eklavya Scholarship for post graduate education by Govt. of Maharashtra, India in 2001

Projects

  • A project on “Finite Difference Schemes for Burgers Equation” under Mumbai University Minor research grant scheme is completed in 2015-2016
  • In numerical analysis on “Difference methods for elliptic Partial Differential Equation” at Department of Mathematics N.M.U. Jalgaon in 2003

Personal Website and Social Media

Website: https://sites.google.com/site/sachinswani